Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Smoking addiction, vomiting followed by fever, sweating, leg pain, redness over shin, taken ibuprofen, emetral. Had heart attack and a stint in main artery. What can be done?

Yes! My husband started throwing up at 3am and has had fever , sweating, freezing and now leg pain. His thigh hurts and his shin is red and he is burning up. I gave him ibuprofen (800mg) and emetral in some soda this am and 30 min ago. It s not getting better and just to let you know he had a heart attack February 18th 2011 and a stint in his main artery and I m worried!!!!! Please tell me what to do? He is 43 and smokes and wont Liston.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
May 2014
Thanks for writing in.

If he is having vomiting, chest pain and sweating, you must take him to the ER and get him screened for a possible heart attack. An ECG and echocardiography are important. Taking ibuprofen on empty stomach can cause further pains too and lead to gastritis. This should be told to your doctor. Stopping smoking may require professional help. It can be sorted out at a later date. Insist on him taking regular medications and following up with his doctor.

Hope this helps
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor